# SDR CALA2022040400861

- Difficulty date: March 29, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 737
- Aircraft serial: 34829
- Aircraft time: 37,476 hours, 4,720 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022040400861 SUBMITTED ON 04/04/22.SLAT 7 INB FLEX DOOR MISSING TWO SCREWS THIS IS ON THE RIGHT WING REQUESTING CDL TO REMOVE FLEX DOOR ON SLAT 7 INBOARD SLAT FLEX DOOR REMOVED AND STORED IN COCKPIT COMPARTMENT LEFT , BEHIND CAPTAIN . INOP STICKER INSTALLED OBTAINED MISSING PANEL FROM FLIGHT DECK AND REATTACHED. REF AMM 27-81-00
